Taiwanese Journal of Mathematics

BOUNDEDNESS OF SUBLINEAR OPERATORS IN HERZ-TYPE HARDY SPACES

Yuan Zhou

Full-text: Open access

Abstract

Let $p\in(0,1]$, $q\in(1,\infty)$, $\alpha\in[n(1-1/q),\infty)$ and $w_1,\,w_2\in A_1$. The author proves that the norms in weighted Herz-type Hardy spaces $HK^{\alpha,\,p}_q(w_1,\,w_2)$ and $HK^{\alpha,\,p}_q(w_1,\,w_2)$ can be achieved by finite central atomic decompositions in some dense subspaces of them. As an application, the author proves that if $T$ is a sublinear operator and maps all central $(\alpha,\, q,\,s;\,w_1,\,w_2)_0$-atoms (resp. central $(\alpha,\, q,\,s;\,w_1,\,w_2)$-atoms of restrict type) into uniformly bounded elements of certain quasi-Banach space $\cal B$ for certain nonnegative integer $s$ no less than the integer part of $\alpha-n(1-1/q)$, then $T$ uniquely extends to a bounded operator from $H\dot K^{\alpha,\,p}_q(w_1,\,w_2)$ (resp. $HK^{\alpha,\, p}_q(w_1,\,w_2)$) to $\cal B$.

Article information

Source
Taiwanese J. Math., Volume 13, Number 3 (2009), 983-996.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500405453

Digital Object Identifier
doi:10.11650/twjm/1500405453

Mathematical Reviews number (MathSciNet)
MR2526352

Zentralblatt MATH identifier
1180.42009

Subjects
Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.) 42B30: $H^p$-spaces 42B25: Maximal functions, Littlewood-Paley theory

Keywords
Hardy space atom Herz space sublinear operator

Citation

Zhou, Yuan. BOUNDEDNESS OF SUBLINEAR OPERATORS IN HERZ-TYPE HARDY SPACES. Taiwanese J. Math. 13 (2009), no. 3, 983--996. doi:10.11650/twjm/1500405453. https://projecteuclid.org/euclid.twjm/1500405453


Export citation

References

  • J. Alvarez, J. Lakey and M. Guzmán-Partida, Spaces of bounded $\lambda$-central mean oscillation, Morrey spaces, and $\lambda$-central Carleson measures, Collect. Math., 51 (2000), 1-47.
  • T. Aoki, Locally bounded linear topological spaces, Proc. Imp. Acad. Tokyo, 18 (1942), 588-594.
  • M. Bownik, Boundedness of operators on Hardy spaces via atomic decompositions, Proc. Amer. Math. Soc., 133 (2005), 3535-3542.
  • A. Baernstein II and E. T. Sawyer, Embedding and multiplier theorems for $H\sp p(\rn)$, Mem. Amer. Math. Soc., 53 (1985), 1-82.
  • R. R. Coifman, A real variable characterization of $H^p$, Studia Math., 51 (1974), 269-274.
  • J. García-Cuerva and J. L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland, 1985.
  • J. García-Cuerva, Hardy spaces and Beurling algebras, J. London Math. Soc. (2), 39 (1989), 499-513.
  • J. García-Cuerva and M. L. Herrero, A theory of Hardy spaces associated to the Herz spaces, Proc. London Math. Soc. (3), 69 (1994), 605-628.
  • L. Grafakos, L. Liu and D. Yang, Maximal function characterizations of Hardy spaces on RD-spaces and their applications, Sci. China Ser. A, 51 (2008), 2253-2284.
  • C. Fefferman and E. M. Stein, $H^p$ spaces of several variables, Acta Math., 129 (1972), 137-193.
  • G. Hu, S. Lu and D. Yang, Herz Type Spaces and Their Applications, Science Press, Beijing.
  • G. Hu, D. Yang and Y. Zhou, Boundedness of singular integrals in Hardy spaces on spaces of homogeneous type, Taiwanese J. Math., to appear.
  • R. H. Latter, A characterization of $H^p(\rn)$ in terms of atoms, Studia Math., 62 (1978), 93-101.
  • S. Lu and D. Yang, The weighted Herz-type Hardy space and its applications, Sci. China Ser. A, 38 (1995), 662-673.
  • S. Lu and D. Yang, The decomposition of weighted Herz space on $\rn$ and its applications, Sci. China Ser. A, 38 (1995), 147-158.
  • S. Lu and D. Yang, Linear operators on weighted Herz-type Hardy spaces, Chinese Sci. Bull., 41 (1996), 545-548.
  • S. Lu and D. Yang, Some characterizations of weighted Herz-type Hardy spaces and their applications, Acta Math. Sinica (N. S.), 13 (1997), 45-58.
  • S. Meda, P. Sjögren and M. Vallarino, On the $H^1$-$L^1$ boundedness of operators, Proc. Amer. Math. Soc., 136 (2008), 2921-2931.
  • Y. Meyer and R. R. Coifman, Wavelets. Calderón-Zygmund and Multilinear Operators, Cambridge University Press, 1997.
  • Y. Meyer, M. Taibleson and G. Weiss, Some functional analytic properties of the spaces $B\sb q$ generated by blocks, Indiana Univ. Math. J., \bf34 (1985), 493-515.
  • S. Rolewicz, Metric Linear Spaces, Second edition. PWN–Polish Scientific Publishers, Warsaw; D. Reidel Publishing Co., Dordrecht, 1984.
  • M. H. Taibleson and G. Weiss, The molecular characterization of certain Hardy spaces, Astérisque, 77 (1980), 67-149.
  • K. Yabuta, A remark on the $(H^1, L^1)$ boundedness, Bull. Fac. Sci. Ibaraki Univ. Ser. A, 25 (1993), 19-21.
  • D. Yang and Y. Zhou, A boundedness criterion via atoms for linear operators in Hardy spaces, Constr. Approx., to appear.
  • D. Yang and Y. Zhou, Boundedness of sublinear operators in Hardy spaces on RD-spaces via atoms, J. Math. Anal. Appl., 339 (2008), 622-635.